# SDR SWAA2014082531184

- Difficulty date: July 10, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESS DECK BEADED WEB PANEL OVER MAIN WW CRACKED AT BS 673 LBL 42.50.  REPAIRED WEB IAW EA.
